Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
demonshazer

Using Splenda (Artifical Sweetener)

I was just wondering if Splenda can cause breakouts? It's an artifical sweetener. I don't like to eat things with a lot of sugar, but I would like to have Cereal in the morning, but I don't like to eat it without sugar, so I was thinking of using Splenda, but don't want to if it can cause breakouts tongue.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×